# SDR VNAA202208279999

- Difficulty date: June 13, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: CN6220201009
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR (2 EAS) ON LOWER COWLING OF LH ENGINE. (MOT1)
